The L2 norm of the approximation error for Bernstein polynomials

Douglas H. Jones

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Wassily Hoeffding (J. Approximation Theory 4 (1971), 347-356) obtained a convergence rate for the L1 norm of the approximation error, using Bernstein polynomials for a wide class of functions. Here, by a different method of proof, a similar result is obtained for the L2 norm.

Original languageEnglish (US)
Pages (from-to)307-315
Number of pages9
JournalJournal of Approximation Theory
Issue number4
StatePublished - Dec 1976

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'The L2 norm of the approximation error for Bernstein polynomials'. Together they form a unique fingerprint.

Cite this